按条件检索“701”条记录

已选条件: 数据来源: 万方 × 数据来源: SCOPUS × 数据来源: WOS × 数据来源: CSSCI × 数据来源: EI × 数据来源: CSCD × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 机构: 政治学与公共管... ×
导出
  • 排序
  • 显示
1. An Efficient Estimation of the Mean Residual Life Function with Length-Biased Right-Censored Data EI SCOPUS SCIE

作者:Wu, Hongping; Luan, Yihui

作者机构:[Wu, Hongping; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Hongping] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000337841800001

2. IIRCT下几何分布参数多变点的贝叶斯估计 CSCD

作者:何朝兵;刘华文

作者机构:[何朝兵] 安阳师范学院数学与统计学院, 安阳, 河南 455000, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:西南师范大学学报. 自然科学版,Journal of Southwest China Normal University. Natural Science Edition,2014,Vol.39,Issue.1,1-6

资源类型:期刊论文

3. A generalized Girsanov transformation of finite state stochastic processes in discrete time SCOPUS SCIE

作者:Cohen, Samuel N.; Ji, Shaolin; Yang, Shuzhen

作者机构:[Cohen, Samuel N.] Univ Oxford, Oxford OX1 2JD, England.; [Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2014,Vol.84,33-39

资源类型:期刊论文

WOS:000328924300006

4. The E2-Hamiltonian Property of Circuit Graphs of Matroids SCOPUS SCIE

作者:Fan, Hao; Liu, Guizhen

作者机构:[Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2014,Vol.113,299-305

资源类型:期刊论文

WOS:000329883500025

5. Independence Under the -Expectation Framework SCOPUS SCIE

作者:Hu, Mingshang; Li, Xiaojuan

作者机构:[Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Xiaojuan] Shandong Youth Univ Polit Sci, Int Business Sch, Jinan 250103, Peoples R China.

来源:JOURNAL OF THEORETICAL PROBABILITY,2014,Vol.27,Issue.3,1011-1020

WOS被引数:4

资源类型:期刊论文

WOS:000340525200015

6. 分级基金的优化运作模式及合理折算位探讨

作者:孙亚超;孙淑芹;龚云华;

作者机构:[孙亚超]山东大学数学院;[孙淑芹]华东师范大学;[龚云华]中国社会科学院

来源:证券市场导报,Securities Market Herald,2014,Issue.08,71-73+78

资源类型:期刊论文

7. 左截断右删失数据下对数正态分布参数多变点的贝叶斯估计

作者:何朝兵;刘华文;

作者机构:[何朝兵]安阳师范学院数学与统计学院;[刘华文]山东大学数学学院

来源:福州大学学报(自然科学版),Journal of Fuzhou University(Natural Science Edition),2014,Issue.04,507-513

资源类型:期刊论文

8. Value Distribution of Certain Type of Difference Polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382100001

9. 亚纯函数与其q阶差分分担公共值问题的研究 CSCD

作者:祁晓光;杨连中

作者机构:[祁晓光] 济南大学数学科学学院, 济南, 山东 250022, 中国.;[杨连中] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学物理学报. A辑,Acta Mathematica Scientia,2014,Vol.34,Issue.6,1372-1380

资源类型:期刊论文

10. Edge coloring of planar graphs which any two short cycles are adjacent at most once EI SCOPUS SCIE

作者:Ni, Wei-Ping; Wu, Jian-Liang

作者机构:[Ni, Wei-Ping] Zaozhuang Univ, Sch Math & Stat, Zaozhuang 277160, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.516,133-138

WOS被引数:1

资源类型:期刊论文

WOS:000330817700013

11. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

12. An asymptotic formula related to the divisors of the quaternary quadratic form SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.2,129-140

WOS被引数:4

资源类型:期刊论文

WOS:000347364200002

13. Sharing sets of q-difference of meromorphic functions SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang

作者机构:[Qi, X] University of Jinan, School of Mathematics, Jinan, Shandong, 250022, China;[ Yang, L] Shandong University, School of Mathematics, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2014,Vol.64,Issue.1,51-60

WOS被引数:2

资源类型:期刊论文

WOS:000332532900006

14. 我国医院信息技术人力资源管理研究

作者:胡晨昊[1]

作者机构:[胡晨昊]山东大学管理学院,山东济南250100,中国

来源:中国电子商务,Discovering Value,2014,Issue.07,102

资源类型:期刊论文

15. MIS Approach Analyzing the Controllability of Switched Boolean Networks with Higher Order EI SCOPUS SCIE

作者:Lequn Zhang;Jun-e Feng;Min Meng

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2014,Vol.12,Issue.2,450-457

WOS被引数:4

资源类型:期刊论文

WOS:000333480100027

16. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

17. Finite Volume Element Approximation of the Coupled Continuum Pipe-Flow/Darcy Model for Flows in Karst Aquifers EI SCOPUS SCIE

作者:Wei Liu;Zhijiang Kang;Hongxing Rui

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Kang, Z] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing 100083, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.2,376-392

WOS被引数:3

资源类型:期刊论文

WOS:000331171400002

18. Value Sharing of Certain Differential Polynomials and Their Shifts of Meromorphic Functions SCOPUS SCIE

作者:Xiao-Min Li;Hong-Xun Yi;Yue Shi

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China, Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland;[ Yi, H.-X] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2014,Vol.14,Issue.1,63-84

WOS被引数:1

资源类型:期刊论文

WOS:000334443800003

19. 慢性病对中国劳动力的影响及对策分析

作者:胡晨昊;

作者机构:[胡晨昊]山东大学管理学院

来源:管理观察,2014,Issue.10,180-181

资源类型:期刊论文

20. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

共 36 页, 701 条记录

TOP